| Model Number |
24950KLQ |
| Medical Device Problem Codes |
Device Emits Odor (1425); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient smelled what was believed to be a burning remote monitor component.The patient was advised to disconnect the remote monitor and wait for the replacement.The remote monitor is expected to be replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: model: 24950klq, serial/lot#: (b)(4): the remote monitor was returned and the analysis revealed that no complaint failure was found; found error code (b)(4) in failure analysis log.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was replaced and returned.